Please use this identifier to cite or link to this item:
Title: Solvable monoids with commuting idempotents
Author: Fernandes, Vítor H.
Delgado, Manuel
Issue Date: 2005
Publisher: International Journal of Algebra and Computation
Abstract: The notion of Abelian kernel of a nite monoid extends the notion of derived subgroup of a nite group. In this line, an extension of the notion of solvable group to monoids is quite natural: they are the monoids such that the chain of Abelian kernels ends with the submonoid generated by the idempotents. We prove in this paper that the nite idempotent commuting monoids satisfying this property are precisely those whose subgroups are solvable.
Description: International Journal of Algebra and Computation, 15, nº 3 (2005), p. 547-570
ISSN: 0218-1967
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Fernandes_2005.pdf237,37 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.